# SDR AALA20021774

- Difficulty date: November 21, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED STATION 1235-1239.  CORROSION REMOVED PER SRM 51-10-3, CORROSION REMOVED BEYOND LIMITS.  A NEW SEAT TRACK WAS INSTALLED STATION 1174-1309 FREEZE PLUG INSTALLED AND GALLEY MOUNT PER AMM 53-40-01. (M)
